The jacobian modules of a representation of a Lie algebra and geometry of commuting varieties
Compositio Mathematica, Volume 94 (1994) no. 2, p. 181-199
@article{CM_1994__94_2_181_0,
     author = {Panyushev, Dmitri},
     title = {The jacobian modules of a representation of a Lie algebra and geometry of commuting varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {94},
     number = {2},
     year = {1994},
     pages = {181-199},
     zbl = {0834.17003},
     mrnumber = {1302315},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__94_2_181_0}
}
Panyushev, Dmitrii I. The jacobian modules of a representation of a Lie algebra and geometry of commuting varieties. Compositio Mathematica, Volume 94 (1994) no. 2, pp. 181-199. http://www.numdam.org/item/CM_1994__94_2_181_0/

[Bo] N. Bourbaki, "Algèbre", Paris, Masson, 1970.

[BPV] J.R. Brennan, M.V. Pinto and W.V. Vasconcelos, The Jacobian module of a Lie algebra, Trans. Amer. Math. Soc. 321 (1990), 183-196. | MR 958883 | Zbl 0712.17004

[HSV] J. Herzog, A. Simis and W.V. Vasconcelos, On the arithmetic and homology of algebras of linear type, Trans. Amer. Math. Soc. 283 (1984), 661-683. | MR 737891 | Zbl 0541.13005

[Kac] V.G. Kac, Some remarks on nilpotent orbits, J. Algebra 64 (1980), 190-213. | MR 575790 | Zbl 0431.17007

[KR] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971), 753-809. | MR 311837 | Zbl 0224.22013

[Kn] F. Knop, Über die Glattheit von Quotientenabbildungen, Manuscripta Math. 56 (1986), 419-427. | MR 860731 | Zbl 0585.14033

[K] H. Kraft, Geometrische Methoden in der Invariantentheorie, Aspekte der Mathematik D1, Vieweg-Verlag, Braunschweig 1984. | MR 768181 | Zbl 0669.14003

[LR] D. Luna and R.W. Richardson, A generalization of the Chevalley restriction theorem, Duke Math. J. 46 (1979), 487-496. | MR 544240 | Zbl 0444.14010

[Pa] D.I. Panyushev, On orbit spaces of finite and connected linear groups, Math. USSR-Izv. 20 (1983), 97-101. | MR 643895 | Zbl 0517.20019

[P] V.S. Pyasetskii, Linear Lie groups acting with finitely many orbits, Functional Anal. Appl. 9 (1975), 351-353. | Zbl 0326.22004

[Ri] R.W. Richardson, Commuting varieties of semisimple Lie algebras and algebraic groups, Compositio Math. 38 (1979), 311-327. | Numdam | MR 535074 | Zbl 0409.17006

[SV] A. Simis and W.V. Vasconcelos, Krull dimension and integrality of symmetric algebras, Manuscripta Math. 61 (1988), 63-78. | MR 939141 | Zbl 0687.13010

[Vi1] E.B. Vinberg, The Weyl group of a graded Lie algebra, Math. USSR-Izv. 10 (1976), 463-495. | MR 430168 | Zbl 0371.20041

[Vi2] E.B. Vinberg, Complexity of actions of reductive groups, Functional. Anal. Appl. 20 (1986), 1-11. | MR 831043 | Zbl 0601.14038

[VP] E.B. Vinberg and V.L. Popov, "Invariant theory", in: Contemporary problems in Math. Fundamental aspects, v. 55. Moscow, VINITI, 1989 (Russian). (English translation in: Encyclopaedia of Math. Sci., v. 55, Berlin-Springer, 1994.) | MR 1100485 | Zbl 0789.14008